Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 212, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2016, 5:31 PM CDT for Butler County, Kansas. It was in force for 59 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2016, 5:31 PM CDT (22:31 UTC)
- Expired
- Jul 2, 2016, 6:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Butler County, KS
The radar
The Wichita radar (KICT), 50 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:34 PM CDT | TSTM WND DMG | El Dorado, KS | DELAYED REPORT. ROOF TRIM WAS TORN OFF AND LARGE SIGNS FOR BUSINESSES WERE BLOWN OUT ON THE WEST SIDE OF TOWN. TIME WAS BASED ON PREVIOUS REPORT IN SAME LOCATION. |
| Jul 2, 5:34 PM CDT | TSTM WND DMG | El Dorado, KS | FIREWORKS TENT DESTROYED IN EL DORADO BY THUNDERSTORM WINDS. |
| Jul 2, 5:44 PM CDT | TSTM WND GST 70 | N El Dorado, KS | ESTIMATED 60 TO 70 MPH WINDS |
| Jul 2, 5:53 PM CDT | TSTM WND GST 60 | 2 Se El Dorado, KS | |
| Jul 2, 6:00 PM CDT | TSTM WND DMG | 5 Ese El Dorado, KS | OUTBUILDING DESTORYED ALONG WITH A CAMPER AND RESIDENTIAL PROPANE TANK ROLLED. THE LOCAL FIRE DEPARTMENT ALSO REPORTED NUMEROUS 6 TO 8 INCH TREE LIMBS DOWN. THIS IS A DELAYED REPORT AND THE TIME IS BASED ON RADAR AND PREVIOUS REPORTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
222
WUUS53 KICT 022231
SVRICT
KSC015-022330-
/O.NEW.KICT.SV.W.0212.160702T2231Z-160702T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
531 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EL DORADO...
MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...WHITEWATER...
LEON...POTWIN...ELBING...BURNS...ROSALIA...CASSODAY...
EL DORADO STATE PARK...SANTA FE LAKE...AUGUSTA MUNICIPAL AIRPORT...
EL DORADO LAKE...EL DORADO AIRPORT AND BEAUMONT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 55 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3761 9715 3809 9715 3809 9653 3761 9653
TIME...MOT...LOC 2231Z 263DEG 24KT 3779 9681
HAIL...1.00IN
WIND...70MPH
$$
KLEINSASSER3 follow-up statements
883
WWUS53 KICT 022252
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT SAT JUL 2 2016
KSC015-022330-
/O.CON.KICT.SV.W.0212.000000T0000Z-160702T2330Z/
BUTLER KS-
552 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL BUTLER COUNTY...
AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEON...MOVING
EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...TOWANDA...LEON...ROSALIA...
CASSODAY...EL DORADO STATE PARK...AUGUSTA MUNICIPAL AIRPORT...
EL DORADO LAKE...EL DORADO AIRPORT...BEAUMONT AND SANTA FE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3761 9715 3797 9697 3809 9653 3761 9653
TIME...MOT...LOC 2252Z 272DEG 14KT 3775 9681
HAIL...1.00IN
WIND...70MPH
$$
HOWERTON269
WWUS53 KICT 022323
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT SAT JUL 2 2016
KSC015-022330-
/O.CON.KICT.SV.W.0212.000000T0000Z-160702T2330Z/
BUTLER KS-
623 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN BUTLER COUNTY...
AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST
OF LEON...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ROSALIA AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3761 9672 3797 9673 3798 9653 3761 9653
TIME...MOT...LOC 2323Z 263DEG 24KT 3778 9655
HAIL...0.75IN
WIND...70MPH
$$
HOWERTON950
WWUS53 KICT 022335
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT SAT JUL 2 2016
KSC015-022344-
/O.EXP.KICT.SV.W.0212.000000T0000Z-160702T2330Z/
BUTLER KS-
635 PM CDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3761 9672 3797 9673 3798 9653 3761 9653
TIME...MOT...LOC 2333Z 263DEG 24KT 3778 9655
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:25 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 2, 3:25 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Wichita KS 325 PM CDT SAT JUL 2 2016 .SHORT TERM...(This evening through Tuesday night) Issued at 318 PM CDT Sat Jul 2 2016 Tonight: Convective trends continue to be the main issue. Outflow boundary from this mornings rain has washed back north with fairly sharp differential temperature/wind shift line roughly along Highway 400. In addition, agitated cumulus have festered all day from just west of KICT toward KGAG. In near term, thinking strong- severe convection will develop in the next 1-3hrs somewhere in south central KS and persist well into the evening. This would appear to be most likely just to the south of area that had the heaviest rain last night. Quarter hail and 60-70 microburst winds will be possible. Some low level CAPE and low LCL heights could make things a bit more interesting as well, but is definitely a minor threat relative to the other hazards. Storms this afternoon should be aided by a bit stronger winds and 50kt 300MB jet streak ahead of shortwave. The shortwave should result in another fairly widespread area of efficient moderate-heavy rain. Going flood watch appears on track. Sunday: Any temporal adjustments to flash flood watch for lingering rain is left to the midnight shift given uncertainty on how things will play out tonight. Expect rain to linger into Sunday evening in Southeast KS given the slow moving front, with slow clearing elsewhere. Fair amount of discrepancy on amount of low clouds behind front. Have trended with the cloudier solutions for now. This will keep temperatures suppressed for much of the area. Monday-Tuesday: Dry conditions and below normal temperatures appear on track for the fourth. Elevated moisture and warm air advection may result in some showers around daybreak Tuesday into midday Tuesday. Both NAM/ECMWF seemed excessive with very high 850MB moisture during that period. Temperatures should warm on Tuesday as 500MB heights increase. Those temperatures on Tuesday may not quite be high enough given thicknesses, but with anticipated rainfall may be ok. -Howerton .LONG TERM...(Wednesday through Saturday) Issued at 318 PM CDT Sat Jul 2 2016 Minor tweaks to initialization grids with maxes likely a bit cool given thicknesses. Some ridge building is underway at the start of the period, while another shortwave moves through late. As expected, differences between GFS/ECMWF in timing of shortwave lead to significant differences in surface boundary location and precipitation by last half of period. -Howerton && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1253 PM CDT Sat Jul 2 2016 This is certainly a messy forecast with the arrival of the upper trough, residual moisture, and expected precipitation. A lull will remain in the precipitation activity for the next few hours; however, showers and thunderstorms will re-develop around 21-01z. While the activity may start as scattered, it is expected to become more widespread. Potential persistence in thunderstorms and uncertainty on their longevity challenged longer periods of TSRA for south central Kansas, but flight categories may go from MVFR and drop to IFR with the stronger activity. It is likely that this will be modified and shortened with the next forecast. Winds will transition with the movement of the front from southeast to the west. Models are hinting at IFR if not LIFR cloud cover on the back side for KRSL and KSLN closer to 12z after the showers and storms exit. A downward trend of precipitation can be found at the back end of the forecast for all but KCNU. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 82 66 89 / 70 40 10 0 Hutchinson 68 79 63 89 / 70 30 10 0 Newton 68 79 63 87 / 80 40 10 0 ElDorado 72 81 65 86 / 70 60 20 10 Winfield-KWLD 73 86 68 89 / 60 60 30 10 Russell 62 77 60 91 / 60 20 10 0 Great Bend 64 78 61 91 / 60 20 0 0 Salina 66 77 63 88 / 70 30 10 10 McPherson 66 77 61 87 / 80 30 10 0 Coffeyville 75 88 68 86 / 60 80 60 10 Chanute 73 85 67 85 / 70 70 50 10 Iola 72 83 66 84 / 70 70 50 10 Parsons-KPPF 74 87 68 86 / 60 70 50 10 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ047>053-067>072- 082-083. && SHORT TERM...PJH LONG TERM...PJH AVIATION...VJP
Hazardous weather outlook, Jul 2, 5:25 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 525 PM CDT SAT JUL 2 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 525 PM CDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THE LATE EVENING HOURS ACROSS MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. WIND GUSTS UP TO 70 MPH AND QUARTER SIZED HAIL ARE POSSIBLE. IN ADDITION...SOME OF THE STORMS TONIGHT WILL PRODUCE TORRENTIAL RAINFALL AND CAUSE SOME FLOODING PROBLEMS. CHECK THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL LINGER SUNDAY INTO SUNDAY NIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. RIVER FLOODING WILL LIKELY PERSIST INTO MID WEEK. HEAT INDICES OF 100 TO 105 ARE FORECAST OVER MUCH OF THE AREA EACH AFTERNOON FROM TUESDAY THROUGH FRIDAY. THE HIGHER VALUES WILL BE MOST COMMON ALONG THE OKLAHOMA BORDER AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 2, 4:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST VALLEY CENTER 37.84N 97.37W
07/02/2016 M58 MPH SEDGWICK KS PUBLIC
&&
JMRLocal storm report, Jul 2, 5:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 5 NE NORTHEAST WICHITA 37.80N 97.16W
07/02/2016 M65 MPH SEDGWICK KS BROADCAST MEDIA
REPORT RELAYED VIA TWITTER FROM KFDI NEWS.
&&
JMRLocal storm report, Jul 2, 5:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TSTM WND GST BENTON 37.79N 97.11W
07/02/2016 E50 MPH BUTLER KS EMERGENCY MNGR
40 TO 50 MPH WINDS WITH PEA SIZE HAIL
&&
JMRLocal storm report, Jul 2, 5:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
516 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 8 NW FALL RIVER 37.70N 96.11W
07/02/2016 E60 MPH GREENWOOD KS TRAINED SPOTTER
&&
JMRLocal storm report, Jul 2, 5:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
520 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST BENTON 37.79N 97.11W
07/02/2016 M59 MPH BUTLER KS AWOS
&&
JMRLocal storm report, Jul 2, 5:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT SAT JUL 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL HUMBOLDT 37.81N 95.44W
07/02/2016 M0.25 INCH ALLEN KS LAW ENFORCEMENT
PEA SIZE HAIL WITH VERY HEAVY RAIN.
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:13 AM CDT | Areal Flood Warning | ICT | Barton | 9 hr |
| Jul 2, 2:03 AM CDT | Areal Flood Warning | ICT | Rice | 8 days |
| Jul 2, 2:09 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 17 more | 44 hr |
| Jul 2, 2:58 AM CDT | Areal Flood Warning | ICT | McPherson | 7 hr |
| Jul 2, 3:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 2, 3:52 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Jul 2, 4:43 AM CDT | Special Weather Statement | ICT | Sedgwick | 47 min |
| Jul 2, 9:19 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | ICT | McPherson | 48 hr |
| Jul 2, 10:16 AM CDT | Areal Flood Warning | ICT | Barton | 8 hr |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey, Reno | 4 days |
| Jul 2, 10:34 AM CDT | River Flood Warning | ICT | Harvey | 5 days |
| Jul 2, 10:48 AM CDT | River Flood Warning | ICT | McPherson | 44 hr |
| Jul 2, 3:51 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| Jul 2, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 61 min |
| Jul 2, 4:30 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Jul 2, 4:34 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Jul 2, 4:43 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Jul 2, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 65 min |
| Jul 2, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 59 min |
| Jul 2, 5:02 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Sedgwick | 7 hr |
| Jul 2, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 60 min |
| Jul 2, 5:39 PM CDT | Special Weather Statement | ICT | Marion | 36 min |
| Jul 2, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 49 min |
| Jul 2, 5:53 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jul 2, 5:59 PM CDT | Flash Flood Warning | ICT | Butler, Sedgwick | 7 hr |
| Jul 2, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 54 min |
| Jul 2, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Jul 2, 6:22 PM CDT | Special Weather Statement | ICT | Greenwood | 38 min |
| Jul 2, 6:38 PM CDT | Tornado Warning | ICT | Barton | 52 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | ICT | Greenwood | 58 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.